# SDR QXEA0100595

- Difficulty date: March 23, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 41,992 hours, 52,219 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Cracked
- Location: Hyd Service Dr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- HYDRAULIC SERVICE PANEL DOOR REBATE CRACKED AT FORWARD END CENTER AND UPPER CORNER AND BENT LOWER FORWARD CORNER.  REPAIRED IAW HORIZON AIR EA 4-52-442.
